MAUDE Adverse Event Report: MERIT MEDICAL SYSTEMS EN SNARE®.; PERCUTANEOUS RETRIEVAL DEVICE

MERIT MEDICAL SYSTEMS EN SNARE®.; PERCUTANEOUS RETRIEVAL DEVICE
Model Number 00884450452462
Medical Device Problem Codes Fracture (1260); Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/07/2022
Type of Reportable Event Serious Injury
Event or Problem Description
The account alleges that during a procedure, the head of the vascular snare device detached within the patient.The patient required surgical intervention to retrieve the foreign body.No additional patient consequences to report.
 
Additional Manufacturer Narrative
The suspect device is expected to return for evaluation.A follow up will be submitted when the evaluation is complete.
 
Additional Manufacturer Narrative
The suspect medical device was returned for evaluation.The device was examined visually and microscopically.Functional testing was performed.The complaint is confirmed.The root cause could not be determined however, it is likely that significant force was applied to the device during clinical use.The device history record was reviewed, and no exception documents were found.A search of the complaint database was performed and no similar complaints for this lot number were identified.

Brand Name
EN SNARE®.
Common Device Name
PERCUTANEOUS RETRIEVAL DEVICE
Manufacturer (Section D)
MERIT MEDICAL SYSTEMS
parkmore business park west
ballybrit, galway
EI 
Manufacturer (Section G)
MERIT MEDICAL SYSTEMS
parkmore business park west
ballybrit, galway
EI  
Manufacturer Contact
bryson heaton
1600 merit parkway
south jordan, UT 84095
MDR Report Key15974091
Report Number9616662-2022-00023
Device Sequence Number6997389
Product Code MMX
UDI-Device Identifier10884450452469
UDI-Public00884450452462
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K151497
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/08/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/10/2025
Device Model Number00884450452462
Device Catalogue NumberEN2006020/B
Device Lot NumberK2520311
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/08/2022
Supplement Date Received by Manufacturer02/03/2023
Initial Report FDA Received Date12/13/2022
Supplement Report FDA Received Date02/15/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/03/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown